Show simple item record

dc.contributor.authorMwanzia, J. M.
dc.contributor.authorKavila, M.
dc.contributor.authorKhalagai, J. M.
dc.date.accessioned2023-07-25T11:22:59Z
dc.date.available2023-07-25T11:22:59Z
dc.date.issued2022-10
dc.identifier.citationMwanzia, J. M., Kavila, M., & Khalagai, J. M. (2022). Moore-Penrose inverse of linear operators in Hilbert space. African Journal of Mathematics and Computer Science Research, 15(2), 5-13.en_US
dc.identifier.issn2006-9731
dc.identifier.urihttp://ir-library.ku.ac.ke/handle/123456789/26398
dc.descriptionarticleen_US
dc.description.abstractIn this paper, we investigate properties of with closed range satisfying the operator equationsen_US
dc.language.isoenen_US
dc.publisheracademic journalsen_US
dc.subjectMoore-Penrose inverseen_US
dc.subjectperturbed linear operatoren_US
dc.subjectinvertibility of operatorsen_US
dc.titleMoore-Penrose Inverse of Linear Operators in Hilbert Spaceen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record